View : 14 Download: 4

Exact wave functions in a noncommutative field theory

Title
Exact wave functions in a noncommutative field theory
Authors
Bak D.Kim S.K.Soh K.-S.Yee J.H.
Ewha Authors
김성구
SCOPUS Author ID
김성구scopusscopus
Issue Date
2000
Journal Title
Physical Review Letters
ISSN
0031-9007JCR Link
Citation
vol. 85, no. 15, pp. 3087 - 3090
Publisher
American Inst of Physics, Woodbury, NY, United States
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
The nonrelativistic system with a contact interaction on a noncommutative plane is addressed. By performing perturbative analysis, the 2→2 scattering amplitude is accurately derived. A proof is detailed, indicating that the noncommutative field theory is renormalizable in the two particle sector.
DOI
10.1103/PhysRevLett.85.3087
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
Exact wave functions in a noncommutative field theory.pdf(88.49 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE